# SDR DALA2021072104129

- Difficulty date: July 18, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 11,164 hours, 4,975 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Display
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELEC ODOR IN COCKPIT & F.O. MCDU WENT BLANK. C/W WORK CARD 0550-2002 IDENTIFY AND T/S SMOKE AND FUMES IN COCKPIT & CABIN. F/O MCDU BLANK AND SMELLS BURNT.INSPECTED MCDU ELEC WIRE HARNESS AND INSPECTED C/B PANELS ALL CHECKS GOOD. DEFER PER MEL 22-82-01A WITH RI MEL SUPPORT FORM 3028-7761150 REV ORIG. C/B 11CA2 PULLED AND COLLAR. MCC NOTIFIED PLACARD INSTALLED. C/W NOGO ODI PREVENTION ATA 2172 DOCSEARCH QUICKLINK: MEL SUPPORT FORM 3028-7761150.
